MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EMSYS LNR AOX N 52X36; HIP IMPLANT : ACETABULAR LINER

DEPUY ORTHOPAEDICS INC US EMSYS LNR AOX N 52X36; HIP IMPLANT : ACETABULAR LINER
Catalog Number 472252036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had wash out do to poor skin healing.Doi: (b)(6) 2025 dor: (b)(6) 2025 affected side: right hip.
 
Additional Manufacturer Narrative
J&j medtech is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which j&j medtech has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, j&j medtech or its employees that the report constitutes an admission that the device, j&j medtech, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
EMSYS LNR AOX N 52X36
Common Device Name
HIP IMPLANT : ACETABULAR LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22319066
Report Number1818910-2025-10393
Device Sequence Number8996722
Product Code LPH
UDI-Device Identifier10603295501374
UDI-Public(01)10603295501374
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number472252036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight119 KG